Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Birth Control Nightmares

I recently became ill and hospitalized. The doctors told me it was because of my birth control pills. I had only been on them a few days before my liver became inflamed and I formed clots. I don't even smoke! Ever since I have been off the pill, I have slowly began to heal.

I wanted to know if any of you or anyone you know has ever experienced any health problems due to taking birth control?

Answer Question
 
Anonymous

Asked by Anonymous at 4:32 PM on Feb. 15, 2011 in Health

Answers (6)
  • I wasnt hospitalized but when i was on mirena i kept getting infection after infection in my uterus area to the point were I could barely move. When I got it taken out it took me a week or so but all the pain went away
    kassee

    Answer by kassee at 4:40 PM on Feb. 15, 2011

  • Not as bad as yours, but yes....birth control pills are NOT good for us, but it isn't acceptable politically to say so.....
    Anna92464

    Answer by Anna92464 at 4:42 PM on Feb. 15, 2011

  • I had an IUD put in me wrong and bled so much that I had become anemic. I went to 2 different doctors (within 2 months after placement) and they said increased bleeding was normal with the paragard IUD. I finally came down to Mexico to visit my hubby and he took me to a doctor here who did an ultrasound and said it was placed in me wrong and that's why I was bleeding constantly. Like the other two friggin doctors couldn't have done that?! I had an inflamed cervix too from it.

    I went on the pill after having my IUD removed only to have my face break out completely in pimples, like seriously it was hideous. Big giant flares of pimples, so many I'd need my fingers and toes to count. Then came the sickness, all day sickness where I couldn't keep anything down, not even water. Became dehydrated, that was fun.

    I know it's not as serious as what happened to you, but it was still awful to go through. Getting my tubes tied now!
    Nanixh

    Answer by Nanixh at 4:45 PM on Feb. 15, 2011

  • yes, i got horrible migraines from taking yasmin a few years ago. i was on it for about 4 months total and started experiencing problems during the 3rd month. basically i would have migraines with aura (where you see rainbow colored zig-zags in your vision) and my peripheral vision was blocked, then i would have an awful headache to the point id throw up. it wasnt that bad at first, id get maybe one a week and i could deal with them with a few excedrin. but it started happening a few days a week, then everyday and the excedrin stopped working. one night i cluster migraines, all night long and they did not stop. id get the aura, the headache, throw up, sleep a minute, wake up get the aura, etc etc til like 5 am! i was up doing research that night and discovered it was the BC. i threw it in the garbage that horrible night and never had another one again. i think i was leading up to a stroke to be honest.
    tnm786

    Answer by tnm786 at 4:45 PM on Feb. 15, 2011

  • had 2 BC shots 1 year ago have had infections from having AF now for 1 year

    cashgirl88

    Answer by cashgirl88 at 4:50 PM on Feb. 15, 2011

  • Whether they are worse than my story or not, I want to hear it all. Thank you ladies!
    Anonymous

    Comment by Anonymous (original poster) at 4:51 PM on Feb. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.